# SDR 3144060302

- Difficulty date: June 3, 2002
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 1,196 hours, 5,473 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 847 hours, 1,791 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: SD5
- Part serial: 0332703180
- Condition: Defective
- Location: A/C System
- Part time: 1,196 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C COMPRESSOR DEFECTIVE.
